RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 6, Pages 73–84 (Mi msb137)  

This article is cited in 5 scientific papers (total in 5 papers)

The group of diffeomorphisms of the half-line, and random Cantor sets

Yu. A. Neretin

Moscow State Institute of Electronics and Mathematics

Abstract: A certain one-parameter family of measures is constructed on the space of closed totally disconnected subsets of the half-line without isolated points. It is shown that these measures are quasi-invariant with respect to the group of smooth diffeomorphisms of the half-line, and the Radon–Nikodym derivatives are explicitly computed.

DOI: https://doi.org/10.4213/sm137

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:6, 857–868

Bibliographic databases:

UDC: 517.98
MSC: Primary 58D05, 60D05; Secondary 20C99, 22E65, 22E67, 28C10, 81R10
Received: 31.05.1995

Citation: Yu. A. Neretin, “The group of diffeomorphisms of the half-line, and random Cantor sets”, Mat. Sb., 187:6 (1996), 73–84; Sb. Math., 187:6 (1996), 857–868

Citation in format AMSBIB
\Bibitem{Ner96}
\by Yu.~A.~Neretin
\paper The group of diffeomorphisms of the~half-line, and random Cantor sets
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 6
\pages 73--84
\mathnet{http://mi.mathnet.ru/msb137}
\crossref{https://doi.org/10.4213/sm137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1407680}
\zmath{https://zbmath.org/?q=an:0871.58013}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 6
\pages 857--868
\crossref{https://doi.org/10.1070/SM1996v187n06ABEH000137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VK60300013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030493814}


Linking options:
  • http://mi.mathnet.ru/eng/msb137
  • https://doi.org/10.4213/sm137
  • http://mi.mathnet.ru/eng/msb/v187/i6/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tatsuuma, N, “On group topologies and unitary representations of inductive limits of topological groups and the case of the group of diffeomorphisms”, Journal of Mathematics of Kyoto University, 38:3 (1998), 551  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Hirai T., “Group topologies and unitary representations of the group of diffeomorphisms”, Analysis on Infinite-Dimensional Lie Groups and Algebras, 1998, 145–153  mathscinet  zmath  isi
    3. Goldin G.A., Moschella U., Sakuraba T., “Measures on spaces of infinite-dimensional configurations, group representations, and statistical physics”, Lie Theory and Its Applications in Physics V, Proceedings, 2004, 313–326  crossref  mathscinet  isi
    4. Gnedin, A, “Regenerative composition structures”, Annals of Probability, 33:2 (2005), 445  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    5. Gnedin, A, “Asymptotic laws for compositions derived from transformed subordinators”, Annals of Probability, 34:2 (2006), 468  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:310
    Full text:99
    References:72
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019